A systematic spectral-tau method for the solution of fuzzy fractional diffusion and fuzzy fractional wave equations. (English) Zbl 1334.35390

Summary: In this paper, fuzzy fractional diffusion equations (FFDEs) and fuzzy fractional wave equations (FFWEs), subjected to initial and boundary conditions are considered. As these equations have significant applications in physics and engineering, a methodical spectral-tau scheme is utilized to obtain efficient solutions of FFDE and FFWE. For this purpose, shifted Chebyshev polynomials (SCPs) together with its operational matrix of integration in Riemann-Liouville sense and operation matrix of derivative in Caputo sense are employed to approximate the fuzzy-valued functions, their integral and differential terms, respectively. The proposed method is applied to some illustrative examples considered under generalized Hukuhara partial differentiability (\(gH_{P}\)-differentiability). Graphical results are included with error bar plots of each example that show the efficiency and convergence of the method towards the exact solution.


35R11 Fractional partial differential equations
Full Text: DOI


[1] N.A. Khan, F. Riaz and O.A. Razzaq, A comparison between numerical methods for solving fuzzy fractional differential equations, Nonlinear Eng. 3(3) (2014), 155-162.
[2] A. Khastan, I. Perfilieva and Z. Alijani, A new fuzzy approximation method to Cauchy problems by fuzzy transform, Fuzzy Sets Sys. (2015), dx.doi.org/10.1016/j.fss.2015.01.001 · Zbl 1377.65082
[3] N.A. Khan, O.A. Razzaq and M. Ayyaz, On the solution of fuzzy differential equations by Fuzzy Sumudu Transform, Nonlinear Eng. 4(1) (2015), 49-60.
[4] T. Allahviranloo, S. Abbasbandy and S.S. Behzadi, Solving nonlinear fuzzy differential equations by using fuzzy variational iteration method, Soft Comput. 18(11) (2015), 2191-2200. · Zbl 1337.34007
[5] J.J. Buckley and T. Feuring, Introduction to fuzzy partial differential equations, Fuzzy Sets Sys. 105 (1999), 241-248. · Zbl 0938.35014
[6] S.S. Behzadi, Solving Cauchy reaction-diffusion equation by using Picard method, Springer Plus 2(108) (2013), doi = 10.1186/2193-1801-2-108.
[7] B. Ghazanfari and P. Ebrahimi, Differential transformation method for solving fuzzy fractional heat equations, Int. J. Math. Model. Comput. 5(1) (2015), 81-89.
[8] T. Allahvirnaloo and M.A Kermani, Numerical methods for fuzzy linear partial differential equations under new definition of derivative, Iranian J. Fuzzy Sys. 7(3) (2010), 33-50. · Zbl 1262.65142
[9] T. Allahvirnaloo, Z. Gouyandeh, A. Armand and A. Hasanoglu, On fuzzy solutions for heat equation based on generalized Hukuhara differentiability, Fuzzy Sets Sys. 256 (2015), 1-23. · Zbl 1361.35204
[10] T. Allahvirnaloo, S. Abbasbandy and H. Rouhparvar, The exact solutions of fuzzy wave-like equations with variable coefficients by a variational iteration method, App. Soft. Comput. 11 (2011), 2186-2192.
[11] A.H. Bhrawy and M.M. Shomrani, A shifted Legendre spectral method for fractional-order multi-point boundary value problems, Adv. Diff. Eq. 2012(8) (2012). · Zbl 1280.65074
[12] A.H. Bhrawy and M. A. Alghamdi, A Legendre tau-spectral method for solving time-fractional heat equation with nonlocal conditions, The Sci. World J. 2014(7) (2104), doi = dx.doi.org/10.1155/2014/706296.
[13] A. Ahmadian, M. Suleiman and S. Salahshour, An operational matrix based on Legendre polynomials for solving fuzzy fractional-order differential equations, Abs. App. Anal. 2013 (2013), doi = dx.doi.org/10.1155/2013/505903 · Zbl 1294.65074
[14] A. Ahmadian, S. Salahshour, D. Baleanu, H. Amirkhani and R. Yunus, Tau method for the numerical solution of a fuzzy fractional kinetic model and its application to the oil palm frond as a promising source of xylose, J. Comput. Phys. (2015), 1-27. · Zbl 1349.65207
[15] E.H. Doha, A.H. Bhrawy and S.S. Ezz-Eldien, Efficient Chebyshev spectral methods for solving multi-term fractional orders differential equations, Appl. Math. Model. Simul. Comput. Eng. Enviro. Sys. 35(12) (2011), 5662-5672. · Zbl 1228.65126
[16] R. Ren, H. Li, W. Jiang and M. Song, An efficient Chebyshev-tau method for solving the space fractional diffusion equations, Appl. Math. Comput. 224 (2013), 259-267. · Zbl 1334.65173
[17] W. Bao and J. Shen, A generalized-Laguerre-Hermite pseudospectral method for computing symmetric and central vortex states in Bose-Einstein condensates, J. Comput. Phys. 227 (2008), 9778-9793. · Zbl 1149.76039
[18] B.Y. Guo, J. Shen and C.L. Xu, Spectral and pseudospectral approximations using Hermite functions: application to the Dirac equation, Adv. Comput. Math. 19 (2003), 35-55. · Zbl 1032.33004
[19] D. Baleanu, A.H. Bhrawy and T.M. Taha, Two efficient generalized Laguerre spectral algorithms for fractional initial value problems, Abs. Appl. Anal. 2013 (2013), doi = dx.doi.org/10.1155/2013/546502. · Zbl 1291.65240
[20] A.H. Bhrawy, Y.A. Alhamed, D. Baleanu and A.A. Al-Zahrani, New spectral techniques for systems of fractional differential equations using fractional-order generalized Laguerre orthogonal functions, Fract. Calc. Appl. Anal. 17 (2014) 1137-1157. · Zbl 1312.65166
[21] E.H. Doha, A.H Bhrawy and S.S. Ezz-Eldien, A new Jacobi operational matrix: an application for solving fractional diffusion equations, Appl. Math. Model. 36(10) (2012), 4931-4943. · Zbl 1252.34019
[22] E.H. Doha, A.H Bhrawy and S.S. Ezz-Eldien, A Chebyshev spectral method based on operational matrix for initial and boundary value problems of fractional order, Comp. Math. Appl. 62(5) (2011), 2364-2373. · Zbl 1231.65126
[23] A.H. Bhrawy and A.S. Alofi, The operational matrix of fractional integration for shifted Chebyshev polynomials, Appl. Math. Letter. 26 (2013), 25-31. · Zbl 1255.65147
[24] A.H. Bhrawy, M.M. Alghamdi and T.M. Taha, A new modified generalized Laguerre operational matrix of fractional integration for solving fractional differential equations on the half line, Adv. Diff. Eq. 0(179) (2012). · Zbl 1380.34008
[25] S. Hajighasemi and S.M. Khorasani, Numerical solution of algebraic fuzzy equations by Adomian method, Appl. Math. Sci. 4(71) (2010), 3509-3514. · Zbl 1235.65044
[26] L.A. Zadeh, Fuzzy sets as a basis for a theory of possibility, Fuzzy Sets Sys. 1(1) (1978), 3-28. · Zbl 0377.04002
[27] V.H. Ngo, Fuzzy fractional functional integral and differential equations, Fuzzy Sets Sys. 280 (2015), 58-90. · Zbl 1377.45002
[28] B. Bede and L. Stefanini, Generalized differentiability of fuzzy-valued functions, Fuzzy Sets Sys. 230 (2013), 119-141. · Zbl 1314.26037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.